# SDR UALA2009060801632

- Difficulty date: June 7, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 38,716 hours, 10,813 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Exciter
- Part number: 38880585
- Part serial: 239
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT START AFTER 3 ATTEMPTS RPM CAME TO 13 THEN ROLLED BACK WITH FAULT LIGHT.  REPLACED APU EXCITER BOX.
